Benzablock s plus caps

Benza Block S Plus

Drug Type:
Pain reliever, mucolytic, cough suppressant, antihistamine, caffeine
Indication:
for treatment of head cold symptoms (runny/stuffy nose, sneezing, sore throat
Active ingredients ( per 6 caplets )
・Acetaminophen (pain reliever, fever reducer) 900mg
・Bromide iodide (stops runny nose) 6mg
・d-chlorpheniramine (antihistamine) 3.5mg
・Tranexamic acid (relieves throat pain) 420mg
・Dihydrocodeine phosphate (cough suppressant) 60mg
・Caffeine anhydrous (stimulant) 75mg
・Riboflavin (vitamin B2) 12mg
・Hesperidin (citrus flavanone) 90mg

Inactive ingredients
Corn starch, carmellose calcium, hydroxypropyl cellulose, magnesium stearate, cellulose, hypromellose, polyethylene glycol, titanium oxide, iron sesquioxide
Instructions for use
Adults and children 15 and over: take 2 caplets 3 times daily after meals, within 30 minutes of eating. Do not exceed 6 caplets per day.

Children ages 12-14: Take 1 caplet 3 times daily after meals, within 30 minutes of eating. Do not exceed 3 caplets per day.

This drug should not be used in children younger than 12 years old because serious respiratory depression may occur.

This drug should not be used in patients younger than 18 years old who are obese or have obstructive sleep apnea syndrome or serious lung disease because the risk of serious respiratory depression may increase.

Take with cold or hot water. Do not chew. Do not take on an empty stomach. Do not take this product with other medicines containing the same or similar active ingredients.

Keep this medication out of reach of children. Store in a cool, dry place out of direct sunlight.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

0 Comment:

Did you use this medicine? Tell us what you thought about it!